Open Access
Oct. 2005 Weighted $L^p$ Sobolev-Lieb-Thirring inequalities
Kazuya Tachizawa
Proc. Japan Acad. Ser. A Math. Sci. 81(8): 141-143 (Oct. 2005). DOI: 10.3792/pjaa.81.141


We give a weighted $L^p$ version of the Sobolev-Lieb-Thirring inequality for suborthonormal functions.


Download Citation

Kazuya Tachizawa. "Weighted $L^p$ Sobolev-Lieb-Thirring inequalities." Proc. Japan Acad. Ser. A Math. Sci. 81 (8) 141 - 143, Oct. 2005.


Published: Oct. 2005
First available in Project Euclid: 1 November 2005

zbMATH: 1078.26011
MathSciNet: MR2177848
Digital Object Identifier: 10.3792/pjaa.81.141

Primary: 26D15
Secondary: 42B25

Keywords: $A_p$-weights , Sobolev-Lieb-Thirring inequalities

Rights: Copyright © 2005 The Japan Academy

Vol.81 • No. 8 • Oct. 2005
Back to Top